Results 1 to 2 of 2

Threaded View

Previous Post Previous Post   Next Post Next Post
  1. #1

    Meds and the "tummy bubbles"

    I have been on anxiety meds for a little over two months and have been having off and on stomach problems ever since. I started on Zoloft and also Doxepin at night to sleep as well as lorazapam .5mg as needed. the Doxepin was making me pretty much useless for the first few hours of the day so I switched to Trazadone for sleep about a week in. The Zoloft was causing all kinds of problems so after a month I switched to Busiprone twice a day.

    So orignally my Psychiatrist thought the Zoloft was causing the stomach issues (among other crazy side effects) so he switched me to the busiprone which is supposed to milder, and in truth all the other side effects went away in a couple days. The stomach issues have hung on though, so I'm starting to wonder if it is the Trazadone causing the problems... or maybe the stress and anxiety are the culprits and the meds are strong enough to beat that part back.

    Any advice, shared experiences or thoughts would be much appreciated. I go back to see the Doc next Friday so I want to have a game plan before I go in there if I'm going to make any more changes.
    Last edited by AnxiousYankee; 26-10-17 at 03:59. Reason: Can't spell...
    __________________
    "Call on God, but row away from the rocks." -Hunter S. Thompson

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Harm OCD- the difference between "thoughts" and "urges"? (some mild mature content)
    By MrsStobe13 in forum OCD (Obsessive Compulsive Disorder)
    Replies: 9
    Last Post: 21-07-13, 01:18
  2. Internal " shaking" "vibrating" in chest and stomach area
    By Blueeyed87 in forum Health Anxiety
    Replies: 16
    Last Post: 19-03-13, 15:34
  3. Doctor says "Talking with friends and family can help" and "Anxiety is normal"
    By Cone Drone in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 3
    Last Post: 20-09-12, 10:46
  4. Replies: 5
    Last Post: 19-03-10, 18:58
  5. Replies: 2
    Last Post: 01-06-09, 02:59

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •